# SDR TRBA20120712002

- Difficulty date: July 12, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N420AT
- Make and model: Aerosp ATR72
- Aircraft serial: 420
- Aircraft time: 32,087 hours, 34,734 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 749161
- Part serial: 127
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A POSSIBLE FUEL LEAK ON LT TANK.  A DIFFERENCE OF 570LBS BETTWEEN TANKS IS SHOWN.  BOTH ENGINES CONSUMED THE SAME AMOUNT.  BOTH INDICATORS HAVE THE SAME READING.  THE ONE IN THE COCKPIT AND THE ONE ON THE REFUELING PANEL.   R & R FUEL QUANTITY INDICATOR IAW JIC 28-42-81. TEST FOUND OK MEL CLEARED. THE ACFT WAS RETURNED TO SERVICE.
